# SDR AALA202202029224

- Difficulty date: February 1, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N869NN
- Make and model: Boeing 737*
- Aircraft serial: 40764
- Aircraft time: 31,075 hours, 12,882 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 5A33077
- Part serial: BNG25484
- Condition: Worn
- Location: Zone 800 - Doors
- Part time: 13,966 hours, 6,084 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR EMERGENCY SLIDE. THE GIRT ON THE GIRT BAR IS DRAGGING AND HAS WORN SPOTS. REMOVED AND REPLACED R1 DOOR ESCAPE SLIDE PER AMM 25-66-01.
